# SDR CALA2016100500721

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 56,756 hours, 18,228 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600930
- Part serial: 2459
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DUAL DISPLAY SOURCE ON CAPTAIN`S AND F/O ADI S. UNABLE TO RESOLVE DEU FAILED CONDITION, RETURNED TO BASE.  REMOVED AND REPLACED THE NR 2 DEU IAW MM 31-62-21 OPS CHECKED GOOD.
